# SDR 2003F00502

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK,F OUND LEADING EDGE ROOT WING 192DT ACCESS PANEL DELAMINATED.  REPAIR PANEL IAW SRM 51-73-00, PAGES 1 AND 2.  (M)
